Calculus of Variations and Geometric Measure Theory

A. Magni - C. Mantegazza - E. Tsatis

Flow by Mean Curvature inside a Moving Ambient Space

created by root on 01 Jun 2012
modified on 19 Aug 2013


Published Paper

Inserted: 1 jun 2012
Last Updated: 19 aug 2013

Journal: J. Evol. Eqs.
Volume: 13
Pages: 561-576
Year: 2013


We show some computations related to the motion by mean curvature flow of a submanifold inside an ambient Riemannian manifold evolving by Ricci or backward Ricci flow. Special emphasis is given to the possible generalization of Huisken's monotonicity formula and its connection with the validity of some Li-Yau-Hamilton differential Harnack-type inequalities in a moving manifold.